# SDR SWIA201541699

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 25,531 hours, 15,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  CLOSED, ADJUSTED NLG PROXIMITY SENSOR PX08 IAW AMM. PERFORMED OPS CHECK AND EMERGENCY EXTENSION IAW AMM.  OPS CHECKS GOOD.  PERFORMED OPS CHECK OF LAND GEAR PROXIMITY SENSOR.  OPS CHECK GOOD.
